# SDR AALA20120721001

- Difficulty date: July 21, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 35,220 hours, 14,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHT AT SEAT 15A IS INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR OVERWING EMERGENCY LIGHT AT SEAT 15A.  OPS CHECK NORMAL.
